Commentary: Robust estimation of population parameters with sparse data

Rachet, B; (2004) Commentary: Robust estimation of population parameters with sparse data. International journal of epidemiology, 33 (3). pp. 516-7. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dyh178

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/dyh178

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar